Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what could it be?? i posted earlier but didnt get any responses.. help ladies!!

ok is it normal to bleed for a week? (period question and more...HELP HELP HELP)
i just want to know if anyone has ever had aperiod that lasted a week! it is happening to me and i never had this issue before so i am kinda freaking out. i dont have insurance as of right now. but i want to know if it is normal or not. ok here it goes i been having realy weird period like bleed this last 2 months, ok i had a period on feb 27 -march7th (weird long period) then i had one march 23rd and it ended the 26th(its normal for me to bleed 3days) but i started bleeding april8th and it stoppedWED morning but then i started bleeding again that night it was brown looking but now its bright red its not heavy enought to use a pad or anything right now but i did have to use some in the beginging...i am so confused..i did start birthcontrol but was having weird bleeding before that and at planned parent hood they werent any help at all..i took pre

Answer Question
 
Anonymous

Asked by Anonymous at 1:31 AM on Apr. 16, 2010 in Pregnancy

Answers (4)
  • I'm not saying this is what it is, because it could be a number of things, but it could be HPV. Periods tend to be longer and heavier with HPV.
    Anonymous

    Answer by Anonymous at 1:34 AM on Apr. 16, 2010

  • Ive always had periods that last 5-7 days and are very heavy. So thats normal for me. But Im with the first poster if you've never had anything like this before it is a symptom of HPV. Have you ever had the Gardisal shot? Or maybe it could be from your birth control..? Id get it checked out.
    Anonymous

    Answer by Anonymous at 2:09 AM on Apr. 16, 2010

  • It could and couldn't be. Your cycles can change for any number of reasons. I wouldn't jump to the conclusion of HPV right away especially if you get regular paps and haven't had numerous partners recently. I would say maybe you are more stressed out right now which can cause a change for anyone or maybe it is nothing. Our bodies aren't perfect and don't say ok I bleed for 3 days...no longer no shorter. It changes depending on many things.
    carmadsmom

    Answer by carmadsmom at 8:06 AM on Apr. 16, 2010

  • if you just started the pill or a new pill that is very likely the cause of the change. like carmadsmom says many things can effect your cycle. stress, diet, exercise.
    happy2bmom25

    Answer by happy2bmom25 at 10:21 AM on Apr. 16, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN